# SDR NSVA200600225

- Difficulty date: December 8, 2006
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N314CE
- Make and model: Saab 340B
- Aircraft serial: 335
- Aircraft time: 27,652 hours, 34,569 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT EMERGENCY LIGHT ARM LIGHT INOP.  REMOVED AND REPLACED F/A PANEL, EMERGENCY LIGHTS BULB IAW AMM 33-25-00 P/N OFF/ON: 6500090.
